CSpace  > 计算数学与科学工程计算研究所
Extrapolation of Nystrom solutions of boundary integral equations on non-smooth domains
Grcham I G1; Lin Q(林群)2; Xie Ruifeng2
1992
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume10Issue:3Pages:231
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40595
Collection计算数学与科学工程计算研究所
Affiliation1.巴斯大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Grcham I G,Lin Q,Xie Ruifeng. Extrapolation of Nystrom solutions of boundary integral equations on non-smooth domains[J]. Journal of Computational Mathematics,1992,10(3):231.
APA Grcham I G,林群,&Xie Ruifeng.(1992).Extrapolation of Nystrom solutions of boundary integral equations on non-smooth domains.Journal of Computational Mathematics,10(3),231.
MLA Grcham I G,et al."Extrapolation of Nystrom solutions of boundary integral equations on non-smooth domains".Journal of Computational Mathematics 10.3(1992):231.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Grcham I G]'s Articles
[林群]'s Articles
[Xie Ruifeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Grcham I G]'s Articles
[林群]'s Articles
[Xie Ruifeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Grcham I G]'s Articles
[林群]'s Articles
[Xie Ruifeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.